# SDR DALA2015022301548

- Difficulty date: February 22, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N894AT
- Make and model: Boeing 717-200
- Aircraft serial: 55046
- Aircraft time: 29,825 hours, 19,890 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPECIAL VISIT FOR OVERWING FRAME INSPECTION, IT WAS NECESSARY TO CUT AND SPLICE STR 11 RT STA 655-674 FOR REMOVAL OF FRAME 674 RT. INSTALLED REPAIR SPLICE IAW ER/A 530437-14MA.
